# SDR SWAA2018032720765

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11086
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY SLIDE LIGHT INOPERATIVE.    CONNECTED THE CONNECTOR IAW SWPM & AMM.
